Nous introduisons deux fonctions entières de deux variables
We introduce two entire functions
Keywords: vanishing cycle, spectra, Coxeter element, transcendental function
Mot clés : cycle évanescent, spectre, transformation de Coxeter, fonction transcendante
@article{AIF_2011__61_7_2959_0, author = {Saito, Kyoji}, title = {Coxeter elements for vanishing cycles~of~types~$\mathrm{A}_{\frac{1}{2}\infty }$~and~$\mathrm{D}_{\frac{1}{2}\infty }$}, journal = {Annales de l'Institut Fourier}, pages = {2959--2984}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {61}, number = {7}, year = {2011}, doi = {10.5802/aif.2799}, zbl = {1278.32019}, mrnumber = {3112513}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2799/} }
TY - JOUR AU - Saito, Kyoji TI - Coxeter elements for vanishing cycles of types $\mathrm{A}_{\frac{1}{2}\infty }$ and $\mathrm{D}_{\frac{1}{2}\infty }$ JO - Annales de l'Institut Fourier PY - 2011 SP - 2959 EP - 2984 VL - 61 IS - 7 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2799/ DO - 10.5802/aif.2799 LA - en ID - AIF_2011__61_7_2959_0 ER -
%0 Journal Article %A Saito, Kyoji %T Coxeter elements for vanishing cycles of types $\mathrm{A}_{\frac{1}{2}\infty }$ and $\mathrm{D}_{\frac{1}{2}\infty }$ %J Annales de l'Institut Fourier %D 2011 %P 2959-2984 %V 61 %N 7 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2799/ %R 10.5802/aif.2799 %G en %F AIF_2011__61_7_2959_0
Saito, Kyoji. Coxeter elements for vanishing cycles of types $\mathrm{A}_{\frac{1}{2}\infty }$ and $\mathrm{D}_{\frac{1}{2}\infty }$. Annales de l'Institut Fourier, Tome 61 (2011) no. 7, pp. 2959-2984. doi : 10.5802/aif.2799. https://www.numdam.org/articles/10.5802/aif.2799/
[1] Entire Functions, Academic Press Inc., New York, 1954 | MR | Zbl
[2] Groupes et algèbres de Lie, Chapitres 4,5, et 6, Eléments de Mathématique XXXIV, Hermann, Paris, 1968 | MR | Zbl
[3] Leçons d’analyse fonctionnelle, Académie des sciences de Hongrie, Akademiei Nyomda, 1955 | Zbl
[4] Polyhedra Dual to Weyl Chamber Decomposition (Preprint, Augst 2004 no.2, p645-668)
[5] Einfach elliptische Singularitäten, Inventiones Math., Volume 23 (1974), pp. 289-325 | MR | Zbl
[6] Period mapping associated to primitive forms, Publ. RIMS, Volume 19 (1983) no. 3, pp. 1231-1264 | MR | Zbl
[7] Polyhedra dual to the Weyl Chamber decomposition: A Précis., Publ. RIMS, Volume 40 (2004) no. 4, pp. 1337-1384 | MR | Zbl
Cité par Sources :